# SDR AALA201605189004

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 70,943 hours, 26,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Bulged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTING STRIPS BULGING ROW 17 BOTH SIDES OF AISLE.  REPOSITIONED & SECURED EMER LIGHT STRIPS AT ROW 17.
